The Asymptotic Justification of a Nonlocal 1-D Model Arising in Porous Catalyst Theory

Mancebo, Francisco J. y Vega de Prada, José Manuel (1997). The Asymptotic Justification of a Nonlocal 1-D Model Arising in Porous Catalyst Theory. "Journal of Differential Equations", v. 134 (n. 1); pp. 68-103. ISSN 0022-0396. https://doi.org/10.1006/jdeq.1996.3210.

Descripción

Título: The Asymptotic Justification of a Nonlocal 1-D Model Arising in Porous Catalyst Theory
Autor/es:
  • Mancebo, Francisco J.
  • Vega de Prada, José Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of Differential Equations
Fecha: Febrero 1997
Volumen: 134
Materias:
Escuela: E.U.I.T. Aeronáutica (UPM) [antigua denominación]
Departamento: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (773kB) | Vista Previa

Resumen

An asymptotic model of isothermal catalyst is obtained from a well-known model of porous catalyst for appropriate, realistic limiting values of some nondimensional parameters. In this limit, the original model is a singularly perturbedm-D reaction–diffusion system. The asymptotic model consists of an ordinary differential equation coupled with a semilinear parabolic equation on a semi-infinite one-dimensional interval.

Más información

ID de Registro: 5892
Identificador DC: http://oa.upm.es/5892/
Identificador OAI: oai:oa.upm.es:5892
Identificador DOI: 10.1006/jdeq.1996.3210
URL Oficial: http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WJ2-45KV0KC-2B&_user=885385&_coverDate=02/10/1997&_rdoc=1&_fmt=high&_orig=search&_origin=search&_sort=d&_docanchor=&view=c&_searchStrId=1630233137&_rerunOrigin=google&_acct=C000047350&_version=1&_
Depositado por: Memoria de Investigacion 2
Depositado el: 04 Feb 2011 12:13
Ultima Modificación: 20 Abr 2016 14:35
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM